Computing endomorphism rings and Frobenius matrices of Drinfeld modules

Sumita Garai, Mihran Papikian

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Let Fq[T] be the polynomial ring over a finite field Fq. We study the endomorphism rings of Drinfeld Fq[T]-modules of arbitrary rank over finite fields. We compare the endomorphism rings to their subrings generated by the Frobenius endomorphism and deduce from this a refinement of a reciprocity law for division fields of Drinfeld modules proved in our earlier paper. We then use these results to give an efficient algorithm for computing the endomorphism rings and discuss some interesting examples produced by our algorithm.

Original languageEnglish (US)
Pages (from-to)145-164
Number of pages20
JournalJournal of Number Theory
StatePublished - Aug 2022

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Computing endomorphism rings and Frobenius matrices of Drinfeld modules'. Together they form a unique fingerprint.

Cite this